Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Bites on legs, liquid bump. What is it and suggest treatment?

Hello, I been having these bites appear on my legs when ever I wake up. It can t be bed bugs cause I just bought the bed and the bites isn t close to a bed bug bite . It s more like a Mosquitos bite but whenever I scratch there s this liquid bump that appears in the middle. And when I pop it its just clear liquid. I want to know what s going. On and for me to stop it. Your advice and help will be greatly appreciated
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
It can be caused by bites or it can be some infectious disease like herpes, bacterial infections or allergies. YOu can try to find some protective antiinsect creams. You just must not scratch it and should keep this clean and dry. If you notice pus secretion, redness spreading or leg swelling you should visit doctor.
Wish you good health. Regards
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor